# SDR MASA200601056

- Difficulty date: April 9, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 5,753 hours, 4,203 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Mcu
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 5060 CLT - STAB CH2 INOP.  MX REPLACED THE HORIZ STAB TRIM MOTOR.  TEST FLIGHT UNSAT.  MAINTENANCE REPLACED MCU.  OP'S CHECK GOOD.
